Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

May 27, 2011Cumberland County, Franklin County, Pennsylvania

NWS State College, PA issued this special weather statement at May 27, 2011, 1:21 AM EDT for Cumberland County, Franklin County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 1:21 AM EDT (05:21 UTC)
Expired
May 27, 2011, 2:15 AM EDT
In force
54 min
Issued by
NWS State College, PA

Counties Cumberland County, PA, Franklin County, PA

The radar

The State College radar (KCCX), 109 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WWUS81 KCTP 270521
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI MAY 27 2011

PAZ036-056-063-064-270615-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-PERRY PA-
121 AM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHWESTERN PERRY...
WESTERN ADAMS AND WESTERN CUMBERLAND COUNTIES...

AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR PECKTONVILLE...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CLAYLICK AROUND 130 AM...MERCERSBURG AROUND
140 AM...ST. THOMAS AROUND 150 AM...CHAMBERSBURG AROUND 200 AM...
ORRSTOWN AROUND 210 AM AND NEWBURG AROUND 220 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 218...I-81 BETWEEN
MILE MARKERS 1 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

LAT...LON 3981 7801 3991 7796 4025 7772 4035 7760
      4013 7714 3972 7747 3972 7809

$$

FORECASTER: MARTIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 27, 12:01 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 27, 12:01 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 AM EDT FRI MAY 27 2011

.SYNOPSIS...
AN UPPER LEVEL TROUGH APPROACHING THE REGION WILL KEEP A CHANCE
OF SHOWERS AND THUNDERSTORMS IN PLACE THROUGH SATURDAY. A STRONG
UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE
EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN
WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF
NEXT WEEK AS THE UPPER RIDGE STRENGTHENS FURTHER...LIKELY BRINGING
THE FIRST HEAT EPISODE OF THE SUMMER SEASON TO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 386 JUST EXPIRED AT MIDNIGHT. ROUND TWO
OF THUNDERSTORMS NOW MOVING NEWD ACROSS CENTRAL PA...AND SHOULD
PERSIST THROUGH THE EARLY MORNING HOURS...SHIFTING EWD. LOCALLY
HEAVY RAIN SHOULD BE THE MAIN THREAT OVERNIGHT ...WITH ANY
POTENTIAL FOR HAIL OR SIG WINDS MUCH DIMINISHED.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
ON FRIDAY...THE UPPER TROF CONTINUES TO SLIDE OUR WAY...THOUGH IT
WILL CONTINUE TO WEAKEN THANKS TO UPSTREAM TROFFING OVER THE
WESTERN AND CENTRAL GREAT LAKES. TOSS IN PW NEAR 1.5" AND SFC
MOISTURE CONVERGENCE THOUGH AND IT SHOULD BE SUFFICIENT TO PRODUCE
YET ANOTHER ROUND OF SCATTERED STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS FOR FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UPPER TROUGH OVER THE OHIO RIVER VALLEY FRIDAY WILL MOVE EAST AND
SLOW/GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND
SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR OF 1- 1.5 INCHES
AHEAD OF A SLOW MOVING COLD FRONT WILL BECOME CENTERED NEARLY
NORTH/SOUTH ACROSS THE CWA LATER FRIDAY AFTERNOON AND NIGHT...BEFORE
SLIDING EAST/BECOMING CONFINED TO THE SUSQ VALLEY SATURDAY.

MID LEVELS COOL BY SEVERAL DEGREES FOR FRIDAY...AND THE WRN EDGE OF
THE STEEPER...6C/KM MID LEVEL LAPSE RATES WILL SHIFT OVER AND TO THE
EAST OF SUSQ VALLEY. THE SEVERE WEATHER THREAT /ALA SPC'S DAY 2
SLIGHT RISK AREA/ OVER CENTRAL AND ERN PENN FRIDAY...MAY EVOLVE TO
MORE OF A TRAINING TSRA/FLASH FLOOD EVENT LATE FRIDAY/FRIDAY EVENING
WITH SOUNDINGS SHOWING LONG/THINNER CAPE AND VERY DEEP/NEAR
SATURATED AIR.

BASIN AVERAGE RAINFALL FOR THE 24-HOUR PERIOD 12Z FRI-12Z SAT IS
BETWEEN 0.75 AND 1.5 INCHES...AND AGREES QUITE WELL WITH HPC'S
LATEST QPF GRAPHICS. TRAINING CELLS WILL BRING THE LIKELIHOOD OF 2+
INCHES IN SOME LOCATIONS. FLASH FLOOD GUIDANCE FOR THE 1-6 HOUR
PERIODS IS BETWEEN 0.50 AND 1.25 INCHES RESPECTIVELY...WITH THE
LOWEST VALUES ACROSS THE NCENT MTNS. THESE VALUES COULD BE EASILY
EXCEEDED WITH JUST A FEW TRAINING HEAVY TSRA.

NUMEROUS SHOWERS AND SCATTERED TSRA WILL RE-FIRE FOR SATURDAY
AFTERNOON /MAINLY OVER THE ERN 2/3 OF THE CWA/ WITH THE UPPER
TROUGH/WEAKENING CFRONT LIMPING THROUGH CENTRAL PENN.

THE CFRONT WILL DISSOLVE TO A LEE SIDE TROUGH ACROSS THE SUSQ
VALLEY...OR JUST SE OF THE REGION SAT NIGHT...AS THE FLOW ALOFT
BECOMES SWRLY AHEAD OF A BROAD TROUGH FROM THE UPPER PLAINS STATES
TO THE NRN ROCKIES.

MUCH ABOVE NORMAL 500 MB HEIGHTS /+2-3 STANDARD DEVIATIONS...OR
ABOUT 592-595 DAM/...AND PWATS DECREASING TO NEAR OR SLIGHTLY BELOW
NORMAL WILL BRING A 2-3 DAY SPELL OF TRUE MID-SUMMER HEAT FOR SUNDAY
THROUGH TUESDAY WITH MAX TEMPS RANGING FROM THE LOWER TO MID 80S
ACROSS THE NW MTNS TO THE UPPER 80S TO LOWER 90S THROUGHOUT THE
LOWER SUSQ VALLEY.

THE UPPER HIGH SHOULD RETROGRADE WWD ENOUGH BY THE MIDDLE OF NEXT
WEEK TO ALLOW A CFRONT TO SLIP SE FROM THE GREAT LAKES AND BRING
DRIER AND COOLER CONDITIONS FOR LATER NEXT WEEK.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
GENERALLY VFR CONDS CURRENTLY ACROSS CENTRAL PA WILL CONTINUE
THRU AT LEAST 06Z. EXCEPTION WILL BE AT JST AND AOO WHERE SECOND
ROUND OF THUNDERSTORMS MOVING NORTH INTO THE REGION. SHOWERS AND
THUNDERSTORMS WILL EXPAND OVERNIGHT BUT REMAIN SCATTERED IN COVERAGE.
PATCHY MVFR/IFR FOG IS EXPECTED TO SETTLE IN OVERNIGHT...ESPECIALLY
WHERE RAIN FELL IN STORMS THIS AFTERNOON.

SHOWERS AND THUNDERSTORMS WILL THEN RETURN TOMORROW AFTERNOON.

OUTLOOK...
FRI...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA.
SAT-TUE...MAINLY VFR WITH CHC OF ISOLATED SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GARTNER/RXR
NEAR TERM...GARTNER
SHORT TERM...RXR
LONG TERM...LAMBERT
AVIATION...GARTNER/RXR
Hazardous weather outlook, May 26, 10:19 PM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 PM EDT THU MAY 26 2011

PAZ011-017-024-033-280230-
CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
1019 PM EDT THU MAY 26 2011

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL TOUCH OFF
THUNDERSTORMS ACROSS THE AREA ON FRIDAY. A FEW OF THESE STORMS
MAY PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-280230-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1019 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL TOUCH OFF
THUNDERSTORMS ACROSS THE AREA ON FRIDAY. A FEW OF THESE STORMS
MAY PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-280230-
WARREN-MCKEAN-ELK-
1019 PM EDT THU MAY 26 2011

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 10:52 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 S MUNCY               41.17N  76.79W
05/26/2011  M1.25 INCH       NORTHUMBERLAND     PA   EMERGENCY MNGR

            MUNCY HILLS ON NORTHUMBERLAND AND LYCOMING COUNTY
            BORDER.

0525 PM     TSTM WND DMG     CHAMBERSBURG            39.93N  77.66W
05/26/2011                   FRANKLIN           PA   PUBLIC

            ROOF DAMAGED.

0532 PM     HAIL             5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

            AT MARION IN GUILFORD TOWNSHIP

0535 PM     HAIL             CHAMBERSBURG            39.93N  77.66W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0538 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/26/2011  M2.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

            MOST OF THE HAIL WAS QUARTER-SIZED...BUT HAIL UP TO 2
            INCHES IN DIAMETER WAS OBSERVED.

0540 PM     TSTM WND DMG     MERCERSBURG             39.83N  77.90W
05/26/2011                   FRANKLIN           PA   911 CALL CENTER

            911 CENTER REPORTED TREES DOWN WITH HEAVY RAIN AND
            SMALL HAIL IN MERCERSBURG AND CHAMBERSBURG.

0544 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/26/2011  M1.75 INCH       FRANKLIN           PA   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL REPORTED

0553 PM     TSTM WND GST     GREENCASTLE             39.79N  77.73W
05/26/2011  M60 MPH          FRANKLIN           PA   TRAINED SPOTTER

            WIND GUST NW AT 60 MPH.

0600 PM     TSTM WND DMG     5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN AT MARION IN GUILFORD TOWNSHIP

0600 PM     TSTM WND DMG     WARFORDSBURG            39.75N  78.19W
05/26/2011                   FULTON             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN COUNTY WIDE WITH SOME
            ROAD CLOSURES

0600 PM     TSTM WND DMG     6 NE PATTON             40.69N  78.57W
05/26/2011                   CAMBRIA            PA   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED

0605 PM     HAIL             5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

            AT MARION IN GUILFORD TOWNSHIP.

0607 PM     HAIL             WILLIAMSON              39.85N  77.80W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0608 PM     HAIL             MARION                  39.86N  77.67W
05/26/2011  M1.50 INCH       FRANKLIN           PA   TRAINED SPOTTER

0610 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0610 PM     TSTM WND DMG     CHAMBERSBURG            39.93N  77.66W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE BRANCHES DOWN

0613 PM     TSTM WND DMG     3 SE CHAMBERSBURG       39.90N  77.62W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OVER ON I 81 NEAR WAYNE EXIT.
            ROAD SIGNS ALSO BLOWN OVER

0615 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
05/26/2011                   CLEARFIELD         PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON HOMES AND CARS

0624 PM     HAIL             CHAMBERSBURG            39.93N  77.66W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0630 PM     HAIL             ST. THOMAS              39.94N  77.74W
05/26/2011  M0.88 INCH       FRANKLIN           PA   TRAINED SPOTTER

0640 PM     HAIL             2 N HALIFAX             40.49N  76.93W
05/26/2011  M0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     WARFORDSBURG            39.75N  78.19W
05/26/2011                   FULTON             PA   TRAINED SPOTTER

            TREES DOWN AND REPORT OF BUILDING COLLAPSED

0650 PM     HAIL             TAMAQUA                 40.81N  75.93W
05/26/2011  M1.75 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0650 PM     TSTM WND DMG     DRIFTWOOD               41.34N  78.14W
05/26/2011                   CAMERON            PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

0655 PM     HAIL             TAMAQUA                 40.81N  75.93W
05/26/2011  M1.75 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0700 PM     TSTM WND DMG     CARLISLE                40.20N  77.20W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            6 INCH TREES SNAPPED

0700 PM     TSTM WND DMG     CARLISLE                40.20N  77.20W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0700 PM     HAIL             MOUNT CARMEL            40.80N  76.41W
05/26/2011  M1.00 INCH       NORTHUMBERLAND     PA   PUBLIC

            HAIL UP TO QUARTER-SIZED WAS OBSERVED.

0702 PM     HAIL             RINGTOWN                40.86N  76.24W
05/26/2011  M1.00 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0705 PM     TSTM WND GST     CARLISLE                40.20N  77.20W
05/26/2011  M65 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0715 PM     TSTM WND DMG     3 S CROSS FORK          41.44N  77.83W
05/26/2011                   CLINTON            PA   911 CALL CENTER

            MULTIPLE TREES DOWN

0715 PM     TSTM WND DMG     NEW CUMBERLAND          40.23N  76.88W
05/26/2011                   CUMBERLAND         PA   PUBLIC

            NUMEROUS TREES DOWN

0729 PM     TSTM WND DMG     SLATE RUN               41.47N  77.49W
05/26/2011                   LYCOMING           PA   911 CALL CENTER

            NUMEROUS TREES DOWN AND HOMES DAMAGED - POSSIBLE
            TORNADO.

0730 PM     TSTM WND GST     MECHANICSBURG           40.21N  77.01W
05/26/2011  E60 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            NICKEL SIZED HAIL

0730 PM     TSTM WND DMG     STRINESTOWN             40.09N  76.76W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREES DOWN BLOCKING RT 295

0730 PM     TSTM WND DMG     DAUPHIN                 40.37N  76.93W
05/26/2011                   DAUPHIN            PA   TRAINED SPOTTER

            POWER LINES DOWN NORTH AND EAST OF DAUPHIN.

0730 PM     TSTM WND DMG     CAMP HILL               40.24N  76.93W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            TREES AND WIRES REPORTED DOWN.

0735 PM     FLASH FLOOD      CHAMBERSBURG            39.93N  77.66W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            SEVERAL INTERSECTIONS FLOODED

0745 PM     HAIL             HUMMELSTOWN             40.27N  76.71W
05/26/2011  M1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

0750 PM     HAIL             LINGLESTOWN             40.34N  76.79W
05/26/2011  M1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

0750 PM     TSTM WND DMG     DOVER                   40.00N  76.85W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREES DOWN.

0750 PM     TSTM WND DMG     WEST YORK               39.95N  76.75W
05/26/2011                   YORK               PA   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE.

0750 PM     TSTM WND DMG     LINGLESTOWN             40.34N  76.79W
05/26/2011                   DAUPHIN            PA   PUBLIC

            NUMEROUS LARGE TREES REPORTED DOWN ACROSS ROUTE 322.

0750 PM     TSTM WND DMG     RED LION                39.90N  76.61W
05/26/2011                   YORK               PA   PUBLIC

            TREES DOWN AND SIDING REMOVED FROM HOUSE.

0758 PM     TSTM WND DMG     4 W MANSFIELD           41.81N  77.16W
05/26/2011                   TIOGA              PA   PUBLIC

            LARGE TREE LIMBS DOWN. SOME ROOF DAMAGE

0804 PM     HAIL             NORTHUMBERLAND          40.90N  76.79W
05/26/2011  M1.00 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

0804 PM     TSTM WND DMG     HUGHESVILLE             41.24N  76.73W
05/26/2011                   LYCOMING           PA   TRAINED SPOTTER

            TREES REPORTED DOWN IN MULTIPLE LOCATIONS AROUND
            HUGHESVILLE.

0805 PM     TSTM WND DMG     RED LION                39.90N  76.61W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREE TOPS SNAPPED OFF.

0810 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
05/26/2011                   LEBANON            PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

0845 PM     TSTM WND DMG     TAMAQUA                 40.81N  75.93W
05/26/2011                   SCHUYLKILL         PA   911 CALL CENTER

            TREES DOWN AND POOR DRAINAGE FLOODING.

0934 PM     HAIL             CARLISLE                40.20N  77.20W
05/26/2011  M1.75 INCH       CUMBERLAND         PA   PUBLIC

1026 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
05/26/2011                   LEBANON            PA   911 CALL CENTER

            WIDESPREAD REPORTS OF TREES AND POWERLINES DOWN IN
            LEBANON... BETHEL...SOUTH LONDONDERRY AND UNION

&&

EVENT NUMBER CTP1100120 CTP1100165 CTP1100121 CTP1100122 CTP1100166
CTP1100123 CTP1100130 CTP1100124 CTP1100125 CTP1100136 CTP1100150
CTP1100127 CTP1100129 CTP1100126 CTP1100132 CTP1100134 CTP1100137
CTP1100140 CTP1100128 CTP1100131 CTP1100133 CTP1100135 CTP1100141
CTP1100149 CTP1100146 CTP1100138 CTP1100143 CTP1100169 CTP1100139
CTP1100144 CTP1100147 CTP1100152 CTP1100160 CTP1100142 CTP1100145
CTP1100159 CTP1100164 CTP1100148 CTP1100153 CTP1100154 CTP1100158
CTP1100161 CTP1100163 CTP1100168 CTP1100151 CTP1100156 CTP1100170
CTP1100155 CTP1100157 CTP1100162 CTP1100167 CTP1100171

EVANEGO
Special weather statement, May 26, 11:24 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EDT THU MAY 26 2011

PAZ025-026-034>036-270400-
BEDFORD PA-BLAIR PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
1124 PM EDT THU MAY 26 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...HUNTINGDON...
NORTHEASTERN BEDFORD...NORTHWESTERN FRANKLIN AND SOUTHEASTERN BLAIR
COUNTIES...

AT 1118 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CESSNA TO CLEARVILLE TO HANCOCK...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE FROM THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL ALSO CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THESE STORMS WILL BE NEAR WELLS TANNERY AROUND
1130 PM...MARTINSBURG AROUND 1140 PM...WILLIAMSBURG AROUND 1150 PM
AND ALEXANDRIA AROUND MIDNIGHT.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 189...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 5 AND 17.

LAT...LON 3988 7833 4016 7856 4065 7814 4037 7791
      4007 7778 3972 7808 3972 7826

FORECASTER: LA CORTE
Special weather statement, May 27, 12:31 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1231 AM EDT FRI MAY 27 2011

PAZ036-056-057-063-064-270530-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-PERRY PA-
1231 AM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND...EASTERN
PERRY...SOUTHEASTERN FRANKLIN...WEST CENTRAL DAUPHIN AND WESTERN
ADAMS COUNTIES...

AT 1227 AM EDT...A STRONG THUNDERSTORM WAS NEAR MONT ALTO...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR FAYETTEVILLE AROUND 1240 AM...SHIPPENSBURG
AROUND 1250 AM...WALNUT BOTTOM AROUND 100 AM...CARLISLE SPRINGS
AROUND 110 AM...SHERMANSDALE AROUND 120 AM AND DUNCANNON AROUND 130
AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 213 AND 232...I-81 BETWEEN
MILE MARKERS 19 AND 62.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 30...ROUTE 322/22.

LAT...LON 3981 7770 4059 7713 4060 7710 4046 7682
      3971 7750

FORECASTER: MARTIN
Special weather statement, May 27, 12:41 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 AM EDT FRI MAY 27 2011

PAZ042-046-270530-
SOUTHERN LYCOMING PA-SULLIVAN PA-
1241 AM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING AND
SULLIVAN COUNTIES...

AT 1236 AM EDT...A STRONG THUNDERSTORM WAS NEAR HUGHESVILLE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MUNCY VALLEY AROUND 1250 AM...LAPORTE AROUND
100 AM AND DUSHORE AROUND 110 AM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.

LAT...LON 4117 7661 4126 7682 4135 7675 4131 7662
      4131 7660 4139 7672 4158 7659 4155 7628

FORECASTER: MARTIN
Special weather statement, May 27, 1:14 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 AM EDT FRI MAY 27 2011

PAZ028-046-049>053-056>059-270615-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-
SOUTHERN LYCOMING PA-UNION PA-
114 AM EDT FRI MAY 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...DAUPHIN...
EASTERN PERRY...LEBANON...MONTOUR...NORTHEASTERN JUNIATA...
NORTHUMBERLAND...SCHUYLKILL...SNYDER...SOUTHEASTERN LYCOMING AND
UNION COUNTIES...

AT 109 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELIMSPORT TO PORT TREVERTON TO ENOLA...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR WATSONTOWN...ALLENWOOD...DELAWARE RUN...AND
WINFIELD AROUND 120 AM...TURBOTVILLE...EXCHANGE...FERNDALE...AND
TREVORTON AROUND 130 AM...JERSEYTOWN AND MILLVILLE AROUND 140 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 197 AND
247...I-81 BETWEEN MILE MARKERS 66 AND 139...I-83 NEAR MILE MARKER
50...I-180 BETWEEN MILE MARKERS 1 AND 9.

LAT...LON 4058 7603 4051 7625 4051 7634 4049 7643
      4032 7616 4030 7692 4033 7692 4030 7702
      4029 7722 4117 7710 4116 7629 4114 7627
      4114 7622 4096 7621 4091 7605 4091 7598

FORECASTER: MARTIN
Special weather statement, May 27, 1:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI MAY 27 2011

PAZ036-056-063-064-270615-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-PERRY PA-
121 AM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHWESTERN PERRY...
WESTERN ADAMS AND WESTERN CUMBERLAND COUNTIES...

AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR PECKTONVILLE...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CLAYLICK AROUND 130 AM...MERCERSBURG AROUND
140 AM...ST. THOMAS AROUND 150 AM...CHAMBERSBURG AROUND 200 AM...
ORRSTOWN AROUND 210 AM AND NEWBURG AROUND 220 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 218...I-81 BETWEEN
MILE MARKERS 1 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

LAT...LON 3981 7801 3991 7796 4025 7772 4035 7760
      4013 7714 3972 7747 3972 7809

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan59 min
May 26, 8:27 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Schuylkill44 min
May 26, 8:29 PM EDTSpecial Weather StatementCTPLancaster46 min
May 26, 10:33 PM EDTSpecial Weather StatementCTPBedford27 min
May 26, 10:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
May 26, 11:24 PM EDTSpecial Weather StatementCTPFulton, Huntingdon36 min
May 27, 12:31 AM EDTSpecial Weather StatementCTPCumberland, Perry59 min
May 27, 12:41 AM EDTSpecial Weather StatementCTPSullivan49 min
May 27, 1:14 AM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more61 min
May 27, 2:02 AM EDTSpecial Weather StatementCTPCumberland, Dauphin58 min
May 27, 2:48 AM EDTSpecial Weather StatementCTPLebanon57 min
May 27, 2:17 PM EDTSpecial Weather StatementCTPSomerset28 min
May 27, 2:50 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
May 27, 3:10 PM EDTSpecial Weather StatementCTPBedford95 min
May 27, 3:19 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset67 min
May 27, 3:44 PM EDTSpecial Weather StatementCTPCameron76 min
May 27, 3:51 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset54 min
May 27, 3:59 PM EDTSpecial Weather StatementCTPJuniata, Perry46 min
May 27, 4:01 PM EDTSpecial Weather StatementCTPColumbia29 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningCTPClinton, Potter46 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin59 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga44 min
May 27, 5:05 PM EDTSpecial Weather StatementCTPUnion25 min
May 27, 5:07 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
May 27, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Union49 min
May 27, 5:27 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon63 min
May 27, 5:36 PM EDTSevere Thunderstorm WarningCTPBedford69 min
May 27, 5:44 PM EDTTornado WarningCTPBedford46 min
May 27, 5:46 PM EDTTornado WarningCTPBedford, Fulton, Huntingdon59 min
May 27, 5:47 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin58 min
May 27, 5:50 PM EDTSpecial Weather StatementCTPTioga55 min
May 27, 5:52 PM EDTSpecial Weather StatementCTPLycoming23 min
May 27, 5:53 PM EDTSpecial Weather StatementCTPSullivan52 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningCTPTioga64 min
May 27, 5:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan61 min
May 27, 6:01 PM EDTTornado WarningCTPTioga59 min
May 27, 6:06 PM EDTSpecial Weather StatementCTPAdams54 min
May 27, 6:15 PM EDTTornado WarningCTPBedford, Fulton45 min
May 27, 6:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more59 min
May 27, 6:26 PM EDTSpecial Weather StatementCTPYork49 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York71 min
May 27, 7:00 PM EDTSevere Thunderstorm WarningCTPTioga45 min
May 27, 7:05 PM EDTSpecial Weather StatementCTPDauphin70 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York46 min
May 27, 7:39 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more81 min
May 27, 7:42 PM EDTAreal Flood AdvisoryCTPTioga3 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.